# SDR ASAA2019052229884

- Difficulty date: May 22, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N524VA
- Make and model: Airbus A319-112
- Aircraft serial: 03204
- Aircraft time: 37,910 hours, 14,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CABIN LATERAL SHEAR PLATE BETWEEN FRAMES 69 & 70 APPROX. LBL 48 IS CORRODED ( FLOOR LEVEL) GROUNDED - YES. SHEAR PLATE WAS CORRODED 100% THRU (ORIG THK .071 REM. 0) REMOVED DAMAGED SHEAR PLATE, INSTALLED NEW LATERAL SHEAR PLATE PER DWG D53474180002 & SRM 51-42-11.
